Robust H∞ Control for T–S Fuzzy Systems With State and Input Time-Varying Delays via Delay-Product-Type Functional Method

Full text for this resource is not available from the Research Repository.

Lian, Z ORCID: 0000-0002-8637-1704, He, Y ORCID: 0000-0001-5691-9663, Zhang, CK ORCID: 0000-0001-8687-3723, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, M ORCID: 0000-0002-0668-8315 (2019) Robust H∞ Control for T–S Fuzzy Systems With State and Input Time-Varying Delays via Delay-Product-Type Functional Method. IEEE Transactions on Fuzzy Systems, 27 (10). pp. 1917-1930. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41852
DOI https://doi.org/10.1109/TFUZZ.2019.2892356
Official URL https://ieeexplore.ieee.org/document/8606985
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords nonlinear systems; time delay; T–S fuzzy systems; convex matrix inequality; Wirtinger-based integral inequality; stability analysis
Citations in Scopus 33 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login